Alert archive / Montana / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 113, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 20, 2024, 2:24 PM MDT for Madison County, Montana. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2024, 2:24 PM MDT (20:24 UTC)
- Expired
- Aug 20, 2024, 3:00 PM MDT
- In force
- 36 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Madison County, MT
The radar
The Great Falls radar (KTFX), 223 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 2:30 PM MDT | HAIL 1.5 | 2 E Sheridan, MT | Corrects time on previous hail report from 2 E Sheridan. Trained spotter reports hail between one and two inches in diameter. Hail shattered/splattered on impact. |
| Aug 20, 3:10 PM MDT | HAIL 1 | 1 Ne Laurin, MT | Trained spotter reports hail up to quarter sized. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.4 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -382 J/kg
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614
WUUS55 KTFX 202024
SVRTFX
MTC057-202100-
/O.NEW.KTFX.SV.W.0113.240820T2024Z-240820T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
224 PM MDT Tue Aug 20 2024
The National Weather Service in Great Falls has issued a
* Severe Thunderstorm Warning for...
Northern Madison County in southwestern Montana...
* Until 300 PM MDT.
* At 224 PM MDT, a severe thunderstorm was located over Sheridan,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sheridan, Twin Bridges, Pony, Norris, Laurin, and Waterloo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 4532 11212 4557 11252 4581 11204 4556 11158
TIME...MOT...LOC 2024Z 234DEG 24KT 4549 11217
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Wilson2 follow-up statements
285
WWUS55 KTFX 202048
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
248 PM MDT Tue Aug 20 2024
MTC057-202100-
/O.CON.KTFX.SV.W.0113.000000T0000Z-240820T2100Z/
Madison MT-
248 PM MDT Tue Aug 20 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHEASTERN MADISON COUNTY...
At 247 PM MDT, a severe thunderstorm was located near Pony, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Silver Star, Pony, Norris, and Waterloo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4539 11197 4565 11237 4581 11204 4556 11158
TIME...MOT...LOC 2047Z 234DEG 24KT 4558 11199
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Wilson053 WWUS55 KTFX 202056 SVSTFX Severe Weather Statement National Weather Service Great Falls MT 256 PM MDT Tue Aug 20 2024 MTC057-202105- /O.EXP.KTFX.SV.W.0113.000000T0000Z-240820T2100Z/ Madison MT- 256 PM MDT Tue Aug 20 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY WILL EXPIRE AT 300 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, small hail and gusty winds are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southwestern Montana. && LAT...LON 4539 11197 4565 11237 4581 11204 4556 11158 TIME...MOT...LOC 2055Z 234DEG 24KT 4561 11193 $$ Wilson
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 1:33 PM MDT, 51 minutes earlier.
Area forecast discussion, Aug 20, 1:33 PM MDT, 51 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 133 PM MDT Tue Aug 20 2024 .SYNOPSIS... Moist, southwest flow will maintain chances for showers and thunderstorms across Southwest through North Central Montana through Wednesday. A few of thunderstorms over this timeframe could become severe and produce damaging winds and large hail. Temperatures cool near to below normal for Wednesday and Thursday, but warm back above normal for the day on Friday. && .DISCUSSION... Rest of today through Thursday...two more rounds of showers and thunderstorms are expected from the afternoon through evening hours today and then again on Wednesday as moist, southwest flow remains in place over the Northern Rockies. A few of the thunderstorms today and Wednesday could become strong to severe, with the primary threats being large hail and damaging winds. For the remainder of the day today areas along and east of a Havre, to Great Falls, to Butte line have a Marginal Risk for severe thunderstorms, with a Slight Risk existing east of a Hays to White Sulphur Springs line. On Wednesday the Marginal Risk for severe thunderstorms shifts east of a Havre to Judith Gap line, with garden variety thunderstorms expected across the remainder of the Southwest through North Central Montana. High temperatures and Wednesday and Thursday will cool in wake of several weak cold front, with most locations ranging from the upper 70s to mid-80s. Overall dry conditions are then expected on Thursday, with increasing southerly winds within the north-south orientated valleys of Southwest Montana. Friday...ensemble clusters are in strong agreement with an amplified longwave trough digging southeast over the Western Seaboard and Pacific Northwest/Great Basin/Northern California through the day on Friday. Leading mode (53% of the variance) of uncertainty with this pattern will be the exact position and/or timing of the longwave trough as it digs southeast before eventually pivoting east over the Western CONUS, with ~83% of the ensemble members keeping the longwave trough axis just off of the Oregon and California Coasts during the day on Friday while ~17% of the ensemble clusters bring the trough axis over portions of Oregon and California by the early evening hours. This position and/or timing difference will primarily have impacts on when and where showers and thunderstorms develop during the afternoon and evening hours on Friday across Southwest Montana and along the Continental Divide. In addition to the aforementioned precipitation, a strong warm front lifting north within an overall southerly flow regime will help to push temperatures into the 80s to mid-90s across the CWA, with highs running anywhere from 5 to 10 degrees above normal across most locations save for those areas south of the I-90 corridor where values will be less than 5 degrees above normal. Of biggest concern on Friday will the be threat for strong winds, most notably across Southwest Montana where EFI values are currently ranging anywhere from 0.7 to 0.95, with shift of tails are 0 to 1. H700 wind anomalies through the day on Friday across these same areas are 2 to nearly 3 standard deviations above normal, with these values approaching the 97.5 percentile of climatology. NBM probabilities for maximum sustained wind speeds in excess of 22kts generally range from 75-95% along and south of the I-90 corridor on Friday, with the chance for maximum wind gusts in excess of 48kts generally ranging from 5-35%. While these values don't necessarily support a High Wind scenario across Southwest Montana; the orientation of the winds, which will be parallel to the north-south orientated valleys, combined with deep mixing given the season are rather concerning. - Moldan Saturday through next Tuesday...60 percent of the ensemble model forecast clusters are in agreement in bringing the trough onshore and into the Western United States Saturday, weakening as it moves northeast over the Central and Northern Rockies on Sunday and into the northern Great Plains on Monday. This will increase chances for additional showers and thunderstorms across the forecast area through the weekend into early next week, as temperatures fall to between 5 and 10 degrees below normal. However, for Tuesday, there is discrepancy regarding weak features in a more progressive westerly flow aloft, so the model blend result is to keep temperatures slightly below normal with just a slight chance of precipitation. - Coulston && .AVIATION... 20/18Z TAF Period VFR conditions will prevail during this TAF period except for during any thunderstorm when visibilities will be briefly reduced to MVFR levels. From now through 21/00Z there is a 20 - 40% chance of thunderstorms at all terminals excluding the KHVR terminal. From 21/00Z through 21/06Z there is a 20 - 30% chance for thunderstorms at all terminals excluding the KWYS terminal. From 21/06 - 21/12Z there is 40 - 60% chance for showers and thunderstorms at KCTB, KHVR, and KGTF terminals. From 21/12Z through the end of the TAF period there is a 20 - 30% chance for showers and thunderstorms at the KHVR and KCTB terminals. At the KEKS terminal there will be wildfire smoke around beginning early tomorrow morning and continuing through the end of the TAF period. All thunderstorms will produce frequent lightning, gusty erratic winds, and brief heavy rainfall. An isolated thunderstorm at all terminals excluding the KWYS, KEKS, and KCTB terminals will produce strong to severe wind gusts and/or large hail. Thunderstorms will cause brief periods of mountain obscuration. -IG Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 54 82 49 82 / 30 30 20 10 CTB 55 78 44 78 / 30 30 10 0 HLN 56 84 50 87 / 20 30 20 0 BZN 48 86 44 88 / 20 30 20 0 WYS 41 78 34 80 / 0 0 0 0 DLN 47 80 42 83 / 20 30 10 0 HVR 58 86 51 86 / 40 20 20 0 LWT 51 81 47 82 / 30 50 40 10 && .TFX WATCHES/WARNINGS/ADVISORIES... None. && http://www.weather.gov/greatfalls
In the hours before
Special weather statement, Aug 20, 9:09 AM MDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Great Falls MT
909 AM MDT Tue Aug 20 2024
MTZ329-330-201545-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
909 AM MDT Tue Aug 20 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MADISON AND CENTRAL
BEAVERHEAD COUNTIES THROUGH 945 AM MDT...
At 908 AM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 16 miles northeast of Lima, or 31 miles southeast of
Dillon, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of south central
Madison and central Beaverhead Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4474 11243 4484 11251 4501 11213 4481 11197
TIME...MOT...LOC 1508Z 242DEG 30KT 4481 11235
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IGSpecial weather statement, Aug 20, 9:43 AM MDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Great Falls MT
943 AM MDT Tue Aug 20 2024
MTZ325-328>330-201615-
Madison River Valley MT-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
Beaverhead and Western Madison below 6000ft MT-
943 AM MDT Tue Aug 20 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON AND CENTRAL
BEAVERHEAD COUNTIES THROUGH 1015 AM MDT...
At 943 AM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 25 miles south of Alder, or 25 miles southwest of
Virginia City, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of southeastern
Madison and central Beaverhead Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4479 11243 4489 11252 4523 11175 4502 11157
TIME...MOT...LOC 1543Z 242DEG 29KT 4495 11214
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IGLocal storm report, Aug 20, 9:48 AM MDT, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
948 AM MDT Tue Aug 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Tstm Wnd Gst 11 N Roy 47.49N 108.95W
08/19/2024 M57 MPH Fergus MT Mesonet
Mesonet station MTM42 Blm Roy.
&&
JTGLocal storm report, Aug 20, 9:55 AM MDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
955 AM MDT Tue Aug 20 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Gst 11 WSW Big Sandy 48.10N 110.33W
08/19/2024 M55 MPH Chouteau MT Mesonet
Mesonet station MTM90 Big Sandy Sw.
&&
JTGSpecial weather statement, Aug 20, 10:07 AM MDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1007 AM MDT Tue Aug 20 2024
MTZ325-328>330-201630-
Madison River Valley MT-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
Beaverhead and Western Madison below 6000ft MT-
1007 AM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MADISON AND SOUTHEASTERN
BEAVERHEAD COUNTIES THROUGH 1030 AM MDT...
At 1007 AM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Virginia City, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Virginia City, Ennis, and Cameron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4491 11216 4503 11233 4540 11178 4519 11152
TIME...MOT...LOC 1607Z 229DEG 38KT 4508 11207
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IGSpecial weather statement, Aug 20, 1:41 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Great Falls MT
141 PM MDT Tue Aug 20 2024
MTZ327-328-202015-
Northwest Beaverhead County MT-
Beaverhead and Western Madison below 6000ft MT-
141 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BEAVERHEAD COUNTY
THROUGH 215 PM MDT...
At 140 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Dillon, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dillon, Bannack, and Bannack State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4508 11292 4516 11303 4539 11273 4521 11248
TIME...MOT...LOC 1940Z 228DEG 29KT 4516 11288
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
IGThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 6:15 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 30 min |
| Aug 19, 6:20 PM MDT | Special Weather Statement | TFX | Teton | 25 min |
| Aug 19, 6:21 PM MDT | Special Weather Statement | TFX | Judith Basin | 24 min |
| Aug 19, 6:23 PM MDT | Special Weather Statement | TFX | Pondera | 37 min |
| Aug 19, 6:27 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus, Judith Basin | 33 min |
| Aug 19, 6:38 PM MDT | Special Weather Statement | TFX | Cascade | 52 min |
| Aug 19, 6:46 PM MDT | Special Weather Statement | TFX | Teton | 44 min |
| Aug 19, 6:55 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 50 min |
| Aug 19, 6:59 PM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton | 31 min |
| Aug 19, 7:01 PM MDT | Special Weather Statement | TFX | Judith Basin | 29 min |
| Aug 19, 7:13 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 47 min |
| Aug 19, 7:18 PM MDT | Severe Thunderstorm Warning | TFX | Pondera, Toole | 57 min |
| Aug 19, 7:29 PM MDT | Special Weather Statement | TFX | Pondera | 46 min |
| Aug 19, 7:32 PM MDT | Special Weather Statement | TFX | Judith Basin | 28 min |
| Aug 19, 7:39 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 51 min |
| Aug 19, 7:49 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Fergus | 41 min |
| Aug 19, 7:54 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Liberty, Pondera, Toole | 66 min |
| Aug 19, 8:09 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 51 min |
| Aug 19, 8:12 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 48 min |
| Aug 19, 8:35 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Toole | 25 min |
| Aug 19, 8:38 PM MDT | Special Weather Statement | TFX | Fergus | 52 min |
| Aug 19, 8:54 PM MDT | Special Weather Statement | TFX | Fergus | 51 min |
| Aug 19, 8:56 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Chouteau, Hill, Liberty, Toole | 64 min |
| Aug 20, 7:28 AM MDT | Special Weather Statement | TFX | 32 min | |
| Aug 20, 9:05 AM MDT | Special Weather Statement | TFX | Madison | 25 min |
| Aug 20, 9:09 AM MDT | Special Weather Statement | TFX | 36 min | |
| Aug 20, 9:43 AM MDT | Special Weather Statement | TFX | Madison | 32 min |
| Aug 20, 10:07 AM MDT | Special Weather Statement | TFX | Madison | 23 min |
| Aug 20, 1:41 PM MDT | Special Weather Statement | TFX | Beaverhead | 34 min |
| Aug 20, 2:03 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 42 min |
| Aug 20, 2:47 PM MDT | Severe Thunderstorm Warning | TFX | Madison | 43 min |
| Aug 20, 2:52 PM MDT | Special Weather Statement | TFX | Broadwater | 23 min |
| Aug 20, 2:55 PM MDT | Special Weather Statement | TFX | Madison | 35 min |
| Aug 20, 3:21 PM MDT | Special Weather Statement | TFX | Madison | 24 min |
| Aug 20, 3:27 PM MDT | Special Weather Statement | TFX | Gallatin | 48 min |
| Aug 20, 3:33 PM MDT | Special Weather Statement | TFX | Pondera | 27 min |
| Aug 20, 3:42 PM MDT | Special Weather Statement | TFX | Madison | 33 min |
| Aug 20, 3:48 PM MDT | Special Weather Statement | TFX | Toole | 27 min |
| Aug 20, 3:57 PM MDT | Special Weather Statement | TFX | Madison | 33 min |
| Aug 20, 4:05 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Gallatin, Madison, Meagher | 25 min |
| Aug 20, 4:15 PM MDT | Special Weather Statement | TFX | Toole | 45 min |
| Aug 20, 4:27 PM MDT | Special Weather Statement | TFX | Gallatin | 33 min |
| Aug 20, 4:43 PM MDT | Special Weather Statement | TFX | Liberty, Toole | 47 min |
| Aug 20, 4:46 PM MDT | Special Weather Statement | TFX | Meagher | 14 min |
| Aug 20, 5:23 PM MDT | Special Weather Statement | TFX | Liberty | 37 min |
| Aug 20, 5:39 PM MDT | Special Weather Statement | TFX | Gallatin | 36 min |
| Aug 20, 5:54 PM MDT | Special Weather Statement | TFX | Fergus | 51 min |
| Aug 20, 5:57 PM MDT | Special Weather Statement | TFX | Fergus | 33 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.